DOI 10.2174/1574886317666220613155550
Docetaxel-induced Flagellate Erythema - Case Report and Brief Review.
Аннотация
INTRODUCTION
Flagellate erythema is a distinctive morphologic reaction pattern recognized by whiplash-like pruritic erythematous eruption. It is usually encountered in patients receiving bleomycin. Only one case of docetaxel-induced flagellate erythema is reported in the literature.
CASE REPORT: Herein, we report a rare case of docetaxel-induced flagellate erythema in a 53 years old woman with no particular medical history treated with docetaxel for metastatic adenocarcinoma of her right breast. Seven days after the third course, she developed multiple lineal and parallel pruritic erythematous streaks mainly on her chest and abdomen. The cutaneous erythema disappeared gradually over 10 days, leaving hyper-pigmented post-inflammatory linear scars lasting two weeks. The same reaction reappeared after the fourth and the fifth docetaxel course.
CONCLUSION
Flagellate erythema has been reported as an adverse drug reaction secondary to several antineoplastic molecules, including docetaxel. Further studies are needed to discover its underlying mechanisms in order to figure out better treatment plans and prevention.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.